An optimal repair cost limit policy for servicing warranty

Murthy D.N.P. and Nguyen D.G. (1988) An optimal repair cost limit policy for servicing warranty. Mathematical and Computer Modelling, 11 C: 595-599. doi:10.1016/0895-7177(88)90562-6


Author Murthy D.N.P.
Nguyen D.G.
Title An optimal repair cost limit policy for servicing warranty
Journal name Mathematical and Computer Modelling   Check publisher's open access policy
ISSN 0895-7177
Publication date 1988-01-01
Sub-type Article (original research)
DOI 10.1016/0895-7177(88)90562-6
Volume 11
Issue C
Start page 595
End page 599
Total pages 5
Subject 1701 Psychology
1802 Maori Law
2207 Control and Systems Engineering
2604 Applied Mathematics
2605 Computational Mathematics
2611 Modelling and Simulation
Abstract In this paper we study a policy involving repair cost limit as a decision variable for minimizing the cost of servicing items sold under warranty.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 17 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 22 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 14 Jun 2016, 14:35:59 EST by System User